# SDR AALA20110222LAX01

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- Aircraft time: 93,830 hours, 17,726 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE FAILED TO DEPLOY WHILE ACCOMPLISHING THE 2905 CARD.  WITH THE SLIDE ARMED, REMOVED THE OVERWING HATCH AND THE SLIDE TOOK APPROXIMATELY 5 MINUTES TO DEPLOY.  REPLACED RIGHT OVERWING SLIDE.  OPS CHECK NORMAL.
